# SDR ZW0A0201104

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 37,926 hours, 21,312 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE ELECTRONIC COMPARTMENT FOUND CORROSION ON LONGERON 30 FROM STA 110 TO 130.  REMOVED LONGERON 30 FROM STA 110 TO 130.  INSTALLED REPAIR PER SRM 53-02, FIG 18, SHEET 1 PAGE 48.
